# SDR GTIA2020032635124

- Difficulty date: March 23, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 10,026 hours, 4,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATT FLASHLIGHT R2 INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-REMOVED & REPLACED R2 FLIGHT ATT FLASHLIGHT IAW 25-60-00. MOC NOTIFIED PLACARD REMOVED DMI LOG UPDATED
